Stable rank and real rank for some classes of group C*-algebras

Robert J Archbold, E. Kaniuth

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We investigate the real and stable rank of the C*- algebras of locally compact groups with relatively compact conjugacy classes or finite-dimensional irreducible representations. Estimates and formulae are given in terms of the group- theoretic rank.

Original languageEnglish
Pages (from-to)2165-2186
Number of pages21
JournalTransactions of the American Mathematical Society
Volume357
Issue number6
DOIs
Publication statusPublished - 2005

Keywords

  • NILPOTENT LIE-GROUPS
  • STAR-ALGEBRAS
  • CROSSED-PRODUCTS
  • EXTENSIONS
  • ZERO

Cite this